Please use this identifier to cite or link to this item:
Title: Interpretación económica de la teoría del control óptimo
Keywords: --
Publisher: Universidad de Guadalajara
Description: Traducción del artículo Dorfman, Robert (1969) “An Economic Interpretation of Optimal Control Theory”, The American Economic Review, vol. lix, núm. 5, diciembre, pp. 817-831.
Other Identifiers:
Appears in Collections:Revista Expresión económica

Files in This Item:
There are no files associated with this item.

Items in RIUdeG are protected by copyright, with all rights reserved, unless otherwise indicated.